Hi Dany, sorry that you are suffering. I can relate and know how it feels. My flare up was 2 months ago and I'm doing fairly well now (keep your fingers crossed). I think there are a number of things you should consider:
1. Look for the trigger. In my case it was my weekly Methotrexate i m injection. All of a sudden I developed a severe reaction and stopped it. Aslo, I was still on pred and it can irritate any healthy stomach. Mine has been sick for 14 years now.
2. Push your doc to relieve your pain. At the beginning when I fell sick, I went to the ER, they gave me Saline and Ringer's and Nexium and Zanatac iv. This did not put my symptoms under control. When I called my GI the other day, he told me to repeat these iv injections and fluids. Things became worse and I fainted. So, my mum called him and he gave us two options: either to be hospitalized or to see him in his office at once. I was on a wheelchair as I was fainting and I chose to see him. When he saw how sick I was, he decided to give me Saline and Ringer's lactate every 12 hrs. As for the meds: Nexium 40 iv, Zantac iv, Zofran iv and Alizapride iv. This treatment was intended to be taken every 12 hrs for 10 days. After the 10 days, I didn't become that better and underwent an endoscopy and a colonoscopy. These showed I have esophagitis, gastritis and duodenitis. However, my doc did not prescribe any meds before he had seen the biopsy results. So, I decided to take Sucralfate in addition to my daily Nexium 80 mg dose and Zantac. By time, things became better.
3. I can't understand what side effects do you have from Crafate and PPIs? Change them. I used to take every possible PPI on market until I found relief on Nexium.
4. I stayed for around 4 or 5 days literally not able to sallow anything and used to spit it at once. Even water was horrible and I liked the idea of not eating and taking iv fluids. However, my GI warned me that PPIs and stomach meds in general do not work unless there is food in the stomach. So, he ordered me o just eat jello or custard (get away from milk as this could worsen your condition) until my condition became better.
5. No, I haven't tried the NG tube yet but do not jump to the last resorts. Try first to ask your doc and insist that he gives you relieving injections at the time being. Since day 1, my GI has told me that whenever I'm vomiting or am very nauseated, he won't ever prescribe me oral meds and will give me either injections or suppositories. Fight for relieving your pain.
Hope this information is of any help.
If you have any other queries, please don't hesitate to post.
Keep us posted of how you do.
Hope you feel better soon:)